| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown; requested but not provided.The best estimate date is between feb 26, 2025 and feb 3, 2026.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded toric intraocular lens (iol) was explanted from the right eye due to the patient¿s complaint of dysphotopsia.The replacement lens was a johnson & johnson dib00, 23.0 diopter lens.No medical interventions such as vitrectomy, sutures, or incision enlargement were required.No further information was provided.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: feb.24, 2026 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection revealed that the lens was cut with the cut portion of the lens missing.No further issues were identified.During the product evaluation it was confirmed that the physical characteristics of the lens matched a drt model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The observed issue during product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.